# SDR HEEA0010133

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Planetary
- Part number: 214040031103
- Condition: Mis Mfg
- Location: M/R Gr Box
- Part time: 2,435 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEARS IMPROPERLY MACHINED.  TOLERANCES INCORRECT
